MAUDE Adverse Event Report: COLOPLAST A/S (2BO)TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S (2BO)TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS
Model Number ESR8202400
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Erosion (1750)
Date of Event 01/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, erosion/extrusion.Impending erosion.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the evaluation.The device was not received for evaluation.As examination of the device may not conclusively confirm or disprove the report of infection quality accepts the physician's observations as to the reason for surgical intervention.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the returned device.As examination of the device may not conclusively confirm or disprove the report of infection quality accepts the physician's observations as to the reason for surgical intervention.

Brand Name
(2BO)TITAN OTR INFRA ZERO ANG
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8371539
Report Number2125050-2019-00134
Device Sequence Number1695842
Product Code FHW
UDI-Device Identifier05708932487566
UDI-Public05708932487566
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberESR8202400
Device Catalogue NumberESR820
Device Lot Number3413121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2019
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer01/29/2019
01/29/2019
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date05/24/2019
06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR